Stochastic Taylor Formulas and Riemannian Geometry

Mark A. Pinsky

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Let (Xt, Px) be the standard Brownian motion on a complete Riemannian manifold. We investigate the asymptotic behavior of the moments of the exit time from a geodesic ball when the radius tends to zero. This is combined with a "stochastic Taylor formula" to obtain a new expansion for the mean value of a function on the boundary of a geodesic ball.

Original languageEnglish (US)
Title of host publicationMalliavin Calculus and Stochastic Analysis
Subtitle of host publicationA Festschrift in Honor of David Nualart
PublisherSpringer New York LLC
Pages9-23
Number of pages15
Volume34
ISBN (Print)9781461459057
DOIs
StatePublished - Jan 1 2013

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Stochastic Taylor Formulas and Riemannian Geometry'. Together they form a unique fingerprint.

Cite this